# SDR DL73S040345

- Difficulty date: April 14, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 57,789 hours, 43,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 4L SKIN LAP JOINT BETWEEN FS 540 & 727 PER AD 2003-08-15, REVEALED 15 CRACK INDICATIONS.  THE ENTIRE LAP JOINT WAS CUT OUT AND REPLACED WITH ALUMINUM  REPAIR DOUBLERS PER BAC S/B 737-53A1177 AND ER/A 089523-14AD.
